# SDR DALA2014080304432

- Difficulty date: July 31, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1060-1131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET AREA FAIRING BS 1060-1131 BETWEEN LONGERON 18-24LT.  CORROSION REMOVED AND REWORKED AREA FOUND TO BE WITHIN LIMITS AND WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21, 21 AND 14 AND 53-04, AR 57B (2)(A).
